# SDR PCAA0403178

- Difficulty date: March 5, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 31,927 hours, 35,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CREATED DISCREPANCY DUE TO THE LEFT HAND AFT EGRESS EMERGENCY LIGHT NOT TESTING.  IT WAS FOUND THAT THE ASSOCIATED BATTERY PACK WAS FAULTY.  PACK WAS REPLACED AND SYSTEM OPERATIONAL CHECK GOOD.
